# SDR CALA9601554

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N44214
- Make and model: Boeing 737130
- Aircraft serial: 19031
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6.5 INCH CRACK IN STA 178 BULKHEAD SKIN PANEL ALONG HORIZONTAL STIFFENER AT WL 218, ON LT SIDE.  THE CRACKED AREA WAS CUT OUT.   A FILLER AND DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-10-11 AND SRM 51-10-2.
